Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 66, Number 1

All articles in this issue are freely accessible.

On the intersection of sets of incoming and outgoing waves
Adi Ditkowski and Michael Sever.
Quart. Appl. Math. 66 (2008), 1-26
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2396650
The explicit solutions of linear left-invariant second order stochastic evolution equations on the 2D Euclidean motion group
Remco Duits and Markus van Almsick.
Quart. Appl. Math. 66 (2008), 27-67
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2396651
An analysis of the paraxial wave equation
Peter A. McCoy and Reza Malek-Madani.
Quart. Appl. Math. 66 (2008), 69-80
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2396652
From information scaling of natural images to regimes of statistical models
Ying Nian Wu, Cheng-En Guo and Song-Chun Zhu.
Quart. Appl. Math. 66 (2008), 81-122
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2396653
$H^{o}$-type Riemannian metrics on the space of planar curves
Jayant Shah.
Quart. Appl. Math. 66 (2008), 123-137
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2396654
A method of biological tissues elasticity reconstruction using magnetic resonance elastography measurements
Habib Ammari, Pierre Garapon, Hyeonbae Kang and Hyundae Lee.
Quart. Appl. Math. 66 (2008), 139-175
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2396655
On existence of a classical solution and non-existence of a weak solution to the Dirichlet problem in a planar domain with slits for Laplacian
P. A. Krutitskii.
Quart. Appl. Math. 66 (2008), 177-190
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2396656
Instability intervals and growth rates for Hill’s equation
Joseph B. Keller.
Quart. Appl. Math. 66 (2008), 191-195
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2396657

Book Reviews

The following titles are reviewed in this issue. You may download the entire set of reviews from this issue using the links below.

Introduction to Survey Quality, by Paul P. Biemer and Lars E. Lyberg.
Monte Carlo Statistical Methods, by Christian P. Robert and George Casella.
Generalized Inference in Repeated Measures - Exact Methods in MANOVA and Mixed Models, by Samaradasa Weerahandi.

Quart. Appl. Math. 66 (2008), 197-197
Review information
Full-text PDF Free Access
Statistical Analysis of Stochastic Processes in Time, by J. K. Lindsey.
Biostatistics - A Bayesian Introduction, by George G. Woodworth.

Quart. Appl. Math. 66 (2008), 199-199
Review information
Full-text PDF Free Access
American Mathematical Society